Boletim da Sociedade Paranaense de Matemática

Boletim da Sociedade Paranaense de Matemática, ISSN 0037-8712 (impresso) and ISSN 2175-1188 (on-line), published quarterly by the Sociedade Paranaense de Matemática-SPM. The journal publishes high level articles in all areas of Mathematics.

Indexed in: Zentralblatt, MathSciNet (AMS), DOAJ, CISTI, Latindex, Base Bielefeld, Crossref search, SCOPUS, Emerging Sources Citation Index (ESCI) Web Of Science



Statistics (Scimago):


SCImago Journal & Country Rank     

Announcements

 

Web Of Science

 
In September 2017 this journals was accepted for indexing in the Web Of Science (Emerging Sources Citation Index-ESCI).  
Posted: 2017-09-18 More...
 
More Announcements...

Vol 38, No 5 (2020): ARTICLES IN PRESS

Table of Contents

Articles

Akram Mohammadpouri, Firooz Pashaei
PDF
9-18
Chinnapazham Santhini, M. Suganya
PDF
19-31
Manish Jain, Neetu Gupta, Sanjay Kumar
PDF
33-71
Kamel Ali Khelil, Abdelouaheb Ardjouni, Ahcene Djoudi
PDF
73-86
Rakesh Kumar, Anuj Kumar Sharma, Kulbhushan Agnihotri
PDF
87-104
Sebnem Yildiz
PDF
105-113
Abdelaziz Tajmouati, Abdeslam El Bakkali, Mohamed Baba Mohamed Ahmed
PDF
115-130
A. El Khalil, M. D. Morchid Alaoui, Mohamed Laghzal, A. Touzani
PDF
131-145
Ali Barati, Ali Atabaigi
PDF
147-164
Waseem Ahmad Khan, Koottakkaran Sooppy Nisar, Moin Ahmad
PDF
165-174
Armin Hadjian
PDF
175-185
Davood Ahmadian, Omid Farkhondeh Rouz
PDF
187-196
M. Lellis Thivagar, V. Sutha Devi
PDF
197-204
Basem Frasin
PDF
205-213
Mamoon Ahmed
PDF
215-232